# SDR COEA0702819

- Difficulty date: October 31, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Engine: Pwa PW127
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 8080 - ABORTED TAKEOFF, DURING TAKEOFF ROLL PILOT NOTICED NR 2 AIRSPEED INDICATOR READ ZERO, FOLLOWED BY (DACD DATA INVALID) ON AFCS CONTROL PANEL.  PILOT RETURNED TO RAMP AT OAK.  MAINTENANCE FOUND AND REMOVED DEBRIS IN PITOT PROBE, TWO INSECTS.  AIRCRAFT RETURNED TO SERVICE.  REPEAT OF DISCREPANCY FROM CONTROL NR COEA 0701819.  (M)
